# SDR LR7A08039

- Difficulty date: February 27, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 29,715 hours, 13,410 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 3700323944
- Condition: Cracked
- Location: Fs 180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-7 CHECK, PER SB A382-53-51 R1, FOUND UNDERDECK BULKHEAD CRACKED AT FS 180.5, WL172, LBL10-RBL28.8.  REPAIR ACCOMPLISHED IAW SB A382-53-51-R1WITH REFERENCE TO DWG SK382-53-187.
